# SDR 2002FA0000922

- Difficulty date: July 18, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N6151L
- Make and model: Hughes 269C1
- Aircraft serial: 0087
- Engine: Lyc HO360C1A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Tube
- Part number: 269A21725
- Condition: Cracked
- Location: M/R Mast
- Part time: 2,629 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE APPEARED TO HAVE A PAINT FLAW.  REMOVAL OF PAINT REVEALED A CRACKED TUBE WELD.  TUBE REMOVED FROM SERVICE FOR TESTING/ INSPECTION BY MANUFACTURER.
